# SDR AUS20040163

- Difficulty date: February 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AM53
- Part serial: AN603
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY ALTIMETER/AIRSPEED INDICATOR FAULTY. BENCH TESTING FOUNDTHE LIGHTING UNSERVICEABLE, EXCESSIVE FRICTION AND THE STOP AND JUMP TEST OUTSIDE LIMITS. FOUND DURING INSPECTION IAW AD/INST/9 AND BENCH TEST IAW CMM 34-10-61 REV9.
